# SDR CA970609023

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182G
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S90AT8
- Condition: Stone Damage
- Location: Prop
- Part time: 415 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. STONE DAMAGE ON FACE AND LEADING EDGE OF PROPELLER BLADES. DAMAGE REPAIRED AND CYLINDER SUPPORT REPLACED.
